Primatika : Jurnal Pendidikan Matematika abbreviated as Primatika. J. Pend. Mat. (p-ISSN: 2302-4518, e-ISSN: 2622-0911) is an open-access and double-blind peer-reviewed online journal published by Department of Mathematics Education, Faculty of Teacher Training and Education, Universitas Mulawarman. This journal would be published two times in a year (June, and December). Primatika. J. Pend. Mat. has been accredited Sinta (Science and Technology Index) by the Ministry of Education, Culture, Research, and Technology of the Republic of Indonesia as an appreciation for the quality of management and publication of articles in this journal which is valid from Vol 8. No. 1 (2019). For information and services editorial information please contact primatika@fkip.unmul.ac.id

Accredited by Sinta

2022-01-24

Primatika : Jurnal Pendidikan Matematika has been accredited Sinta (Science and Technology Index) by the Ministry of Education, Culture, Research, and Technology of the Republic of Indonesia as an appreciation for the quality of management and publication of articles in this journal which is valid from Vol 8. No. 1 (2019).

Vol 10 No 2 (2021)

View All Issues